You are here: Home > Message Boards > Beauty & Grooming >  Skin Talk >tanuja nahata
Beauty & Grooming  Discussion Forum
 
Skin Talk:tanuja nahata
2012-08-25
Name: tanuja nahata Warts and blisters have made my skin look ugly. Since it’s contagious people stay away from me.
Subscribe to this conversation Reply Anonymously

 

2012-08-27
#1
Name: monali raut
Subject:  Re. tanuja nahata
Warts are a rather uncomfortable an unfortunate viral infection, but it is curable. However, the main problem is that they can recur. So when going in for a cure, make sure the cure is permanent. In most cases, people use medicines or creams but their effectiveness depends on the nature of warts. Kaya skin clinic is quite popular for this kind of treatment. They have a machine that can remove warts, tags and lesions permanently. The best thing about this treatment is that it requires no post-care treatment, and cures the infection for good. The Kaya skin clinic rates depend on the level of treatment carried out.
Reply to Original MessageReply to Original Message   Reply to Original Message Reply to This Message   Msg Objection   Go to Top

All tips on Beauty & Grooming
You ever wanted in one place.
No need to go anywhere else.
& Answers to Topic :
tanuja nahata


Subscribe to this conversation! All tips on Beauty & Grooming
You ever wanted in one place.
No need to go anywhere else.
& Answers to Topic :
tanuja nahata


Subscribe to this conversation! All tips on Beauty & Grooming
You ever wanted in one place.
No need to go anywhere else.
& Answers to Topic :
tanuja nahata

Thanks for subscribing
You are already a member, please login to subscribe

------ OR ------

Expecting Parents
Parents of Babies
Last 7 Posts of this Board
RE:pigmentation due to betnovate c
hello mshama,
first think you did wrong think that used this betnovate c without doctor consultation, so its not right thing you do, first you should meet now to skin specialist and decide about the appointment to doctor.
... - harish [View Message]
RE:pigmentation due to betnovate c
hello friend,
you are how much of old, and what your age now, if you still continue with the betovate c cream then you should stop to using this cream now, it will be harmful for you, so stop using this.... - kiran [View Message]
RE:pigmentation due to betnovate c
hello mshma,
i think skin pigmentation didnt find any permanent solution till yet, so its not easy to get solution from this pigmentation, this cream has side effects and stop using this.... - jhanavi [View Message]
RE:pigmentation due to betnovate c
hello msharma,
you should take consultation from good and best skin specialist, so it will help you to remove your pigmentation and it will helpful to get clear skin, also you look that the cream does not have any side effects too.... - tanmay [View Message]
RE:pigmentation due to betnovate c
hello masharma,
its not right if anyone of your friend consult you about your skin and you take his suggestion and implement so its not right, dont do that type behavior with your skin again its not right at all.... - arpita [View Message]
RE:pigmentation due to betnovate c
hello msharma,
if you suffer form pigmentation you should apply depiwhite cream on your pigmentation, but first consult from your doctor an then you start to using this cream, its safe ... - uttara [View Message]
RE:pigmentation due to betnovate c
hello msharma,
i think skin pigmentation is heridatory, and its get you from your generation, if your parents have pigmentation you will also get pigmentation, in pregnancy and due to hormonal changes its occur.... - rakshanda [View Message]